# SDR REXA2016012900119

- Difficulty date: January 29, 2016
- Submitted: February 1, 2016
- Operation: Air carrier
- Aircraft: N295PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15295
- Aircraft time: 5,542 hours, 3,732 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

LEVEL AT 35000 WE WERE CLEARED TO 24000, AS WE STARTED DOWN FLIGHT ATTENDANTS ASKS TO WARM UP THE AFT SECTION, WE INCREASED LT PACK & STARTED TO SMELL FUMES, WE ALSO RECEIVED AFT LAVATORY SMOKE & MASTER CAUTION.  FLIGHT CREW WENT ON OXYGEN & FOLLOWED SMOKE AT FIRE PROCEDURES.  WE ALSO SHUTOFF THE LT PACK & THE FUMES & MASTER CAUTION CEASED.  WE DECLARED AN EMER & CONTINUED.  DEFERRED LT PACK IAW MEL 21-51-1B.  PLACARD INSTALLED ENTERED INTO MMO2.  R & R LT PACK IAW AMM 21-51-08.  OPERATIONS & LEAK CHECKED GOOD.  NO CABIN ODOR NOTED AT THIS TIME.
